RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 6(192), Pages 13–16 (Mi umn3990)  

The principal topological discoveries of A. N. Tikhonov

P. S. Aleksandrov


Full text: PDF file (473 kB)

English version:
Russian Mathematical Surveys, 1976, 31:6, 13–15

Bibliographic databases:

MSC: 54A05, 01A70, 54B10, 54D35
Received: 02.07.1976

Citation: P. S. Aleksandrov, “The principal topological discoveries of A. N. Tikhonov”, Uspekhi Mat. Nauk, 31:6(192) (1976), 13–16; Russian Math. Surveys, 31:6 (1976), 13–15

Citation in format AMSBIB
\Bibitem{Ale76}
\by P.~S.~Aleksandrov
\paper The principal topological discoveries of A.\,N.~Tikhonov
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 6(192)
\pages 13--16
\mathnet{http://mi.mathnet.ru/umn3990}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=448276}
\zmath{https://zbmath.org/?q=an:0343.54002|0366.54002}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 6
\pages 13--15
\crossref{https://doi.org/10.1070/RM1976v031n06ABEH001573}


Linking options:
  • http://mi.mathnet.ru/eng/umn3990
  • http://mi.mathnet.ru/eng/umn/v31/i6/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:253
    Full text:161
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019